# SDR AALA202203289282

- Difficulty date: March 15, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 17,713 hours, 2,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D35
- Condition: Deployed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK HAS 4 EMERGENCY HATCH ESCAPE EMERGENCY DESCENT DEVICES / REELS DEPLOYED AND SEALS BROKEN.  **SUPPLEMENTAL REPORT FOR AALA202203169282: REPLACED  4 EMERGENCY HATCH ESCAPE EMERGENCY DESCENT DEVICES / REELS PER AMM 25-61-02** (CLOSED)
